# SDR AALA20130626002

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 36,297 hours, 15,010 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND VAPOR BARRIER IS CRACKED BETWEEN BAYS 2 AND 4 RT. INSTALLED CROSSBRACE REPAIRS TO BAYS 1R, 2R AND 4R IAW SRMSUP 57-10-10-2R-2.
